# SDR GAIA9759

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69740
- Make and model: Boeing 727224
- Aircraft serial: 20668
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, CREW FOUND EMERGENCY LIGHT AT MAIN ENTRY DOOR WILL NOT ARM WITH SWITCH ON.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY.  (M)
